International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 6, Pages 389-401
Decomposition conditions for two-point boundary value problems
Computer Science Studies Program, Trent University, Ontario, Peterborough K9J 7B8, Canada
Received 1 December 1998
Copyright © 2000 Wenying Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the solvability of the equation subject to
Dirichlet, Neumann, periodic, and antiperiodic boundary conditions.
Under the assumption that can be suitably decomposed, we prove
approximation solvability results for the above equation by
applying the abstract continuation type theorem of Petryshyn on